Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
  Volume 26  (2018)
  Volume 27  (2019)
  Volume 28  (2020)
Acta Univ. M. Belii Ser. Math., Issue 2020, pp. 32-51. Download full version Download PDF PDF (1.8 MB)
Received on 4 May 2020;
Accepted in final form on 30 September 2020;
Published online on 5 October 2020;
Communicated with Miroslav Haviar.

Degree 5 polynomials and Descartes' rule of signs
by Hassen Cheriha, Yousra Gati and Vladimir Petrov Kostov

Abstract
Abstract
Keywords
real polynomial in one variable, sign pattern, Descartes' rule of signs.
Mathematics Subject Classification
(2010) 26C10; 12D05.
BibTeX reference
@ARTICLE{oaumb2020003,
    author = {Cheriha, H.},
    author = {Gati, Y.},
    author = {Kostov, V. P.},
    title = {Degree $5$ polynomials and Descartes' rule of signs},
    journal = {Acta Univ. M. Belii Ser. Math.},
    year = {2020},
    pages = {32--51},
    issn = {1338-7111}
}
            



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017  
  Issue 2018  
  Issue 2019  
  Issue 2020